MathSciNet Relay Station
MathSciNet bibliographic data
MR2457459 55P15 (55P40 55S37)
Lee, Dae-Woong On the same $n$-type conjecture for the suspension of the infinite complex projective space. Proc. Amer. Math. Soc. 137 (2009), no. 3, 1161–1168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement